# SDR 2003F00161

- Difficulty date: December 18, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N50MJ
- Make and model: Lear 35A
- Aircraft serial: 164
- Engine: Garrtt TFE73122B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 97881251
- Condition: Sticking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE DEVELOPED ITT SPLIT 60 DEGREES HOTTER THAN NR 1. EXTENSIVE MAINTENANCE TROUBLESHOOTING WITH NUMEROUS GROUND RUNS COULD NOT DUPLICATE THIS PROBLEM.  ENGINE WAS ACCESSED TO SURGE BLEED VALVE DUE TO SUPPOSED INTERMITTENT STICKING.  REPLACED SURGE BLEED VALVE.  (M)
